Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Spotting after periods. Due to stress?

So I just had my period like a couple weeks ago, and this morning I found dried blood down there, wiped it away and checked back and nothing then I just went to the bathroom again there was more dried blood. I just got in a really bad argument with my parents last night so I was wondering if the stress could be making me spot or something.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear,
You haven't mentioned your age and since when have you attained menarche? So i would assume you have recently started menstruating.It would take a few years for your body to develop a regular cycle which would range from 21-45days.Also it is sometimes quite unpredictable how your body acts to the changing hormones and many more factors like stress,exercise,food habbits etc.Having said so i would still advise you to meet your docter if irregularity continues.
Take Care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor